Ghent University Academic Bibliography

Advanced

The Lemma of Tangents reformulated

Kris Coolsaet UGent (2012) DISCRETE MATHEMATICS. 312(3). p.705-714
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (letterNote)
publication status
published
subject
keyword
Arc, Lemma of Tangents, Conic, Projective plane, ARCS
journal title
DISCRETE MATHEMATICS
Discret. Math.
volume
312
issue
3
issue title
Combinatorics 2010 : international conference dedicated to the memory of Adriano Barlotti
pages
705 - 714
Web of Science type
Article
Web of Science id
000299148300029
JCR category
MATHEMATICS
JCR impact factor
0.578 (2012)
JCR rank
144/296 (2012)
JCR quartile
2 (2012)
ISSN
0012-365X
DOI
10.1016/j.disc.2011.09.012
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2118955
handle
http://hdl.handle.net/1854/LU-2118955
date created
2012-05-30 08:55:52
date last changed
2012-06-11 11:57:28
@article{2118955,
  author       = {Coolsaet, Kris},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keyword      = {Arc,Lemma of Tangents,Conic,Projective plane,ARCS},
  language     = {eng},
  number       = {3},
  pages        = {705--714},
  title        = {The Lemma of Tangents reformulated},
  url          = {http://dx.doi.org/10.1016/j.disc.2011.09.012},
  volume       = {312},
  year         = {2012},
}

Chicago
Coolsaet, Kris. 2012. “The Lemma of Tangents Reformulated.” Discrete Mathematics 312 (3): 705–714.
APA
Coolsaet, K. (2012). The Lemma of Tangents reformulated. DISCRETE MATHEMATICS, 312(3), 705–714.
Vancouver
1.
Coolsaet K. The Lemma of Tangents reformulated. DISCRETE MATHEMATICS. 2012;312(3):705–14.
MLA
Coolsaet, Kris. “The Lemma of Tangents Reformulated.” DISCRETE MATHEMATICS 312.3 (2012): 705–714. Print.